MAUDE Adverse Event Report: ARTHREX, INC. VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL; MODULAR GLENOID SYSTEM

ARTHREX, INC. VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL; MODULAR GLENOID SYSTEM
Model Number VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/16/2024, a sales representative reported via (b)(4) that an ar-5410-amgs-s vip glenoid reamer broke while reaming.All fragments were retrieved from the patient without adverse effects on the patient and with no case delay.The case was completed successfully by replacing it with another.This was discovered during a procedure, with no reported patient harm.Additional information was received on 5/20/2024: this was discovered during a reverse tsa with augmented baseplate on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
VIP¿ GLENOID REAMER, AUGMENTED MGS SMALL
Common Device Name
MODULAR GLENOID SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19515059
Report Number1220246-2024-05585
Device Sequence Number3340978
Product Code KWS
UDI-Device Identifier00888867409743
UDI-Public00888867409743
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIP¿ GLENOID REAMER, AUGMENTED MGS SMALL
Device Catalogue NumberAR-5410-AMGS-S
Device Lot Number15198109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown